Jump to content
Sign in to follow this  
steve89

Itchy skin!!!

Recommended Posts

Hi guys

 

I am currently into my 4th week of test e @ 600mg per week. 

 

Running 1mg of Adex every other day and have done from the first jab.

 

When I train I’m getting seriously itchy, especially on my scalp. 

 

Any ideas what could be causing this??

 

Cheers

Steve

Share this post


Link to post
Share on other sites
12 minutes ago, Sasnak said:

Sweat/reaction to products you use on your hair

I don’t think it’s that mate, I don’t wear product on my hair and I’ve trained most days for last few years, same routines. Not sure if it could b with too high or low test?

Share this post


Link to post
Share on other sites
7 minutes ago, steve89 said:

I don’t think it’s that mate, I don’t wear product on my hair and I’ve trained most days for last few years, same routines. Not sure if it could b with too high or low test?

I get this if I use head and shoulders. If I use the wife’s shampoo and that conditioner stuff it calms down.

Share this post


Link to post
Share on other sites
16 minutes ago, steve89 said:

Not sure if it could b with too high or low test?

Have you experienced it before on previous cycles?

If first cycle, it's probably just a reaction to the test kicking in, nothing to worry about but maybe use some Nizoral shampoo twice a week.

Share this post


Link to post
Share on other sites

Could be a bacterial infection - see the doc and they may prescribe antibiotics - that's what happened to me when I did a mild test and tren cycle one time - can't explain why I got it but a course of antibiotics sorted it out - doxycyclin. 

I now swear by it in case it flares up again.

Share this post


Link to post
Share on other sites

Never had it before and it’s around my 6th cycle or so.

 

i do always have problems controlling oestrogen which is what makes me think it could be that.

 

is it possible I’ve crashed my levels with starting adex from day one? 

Share this post


Link to post
Share on other sites

Your adex dose is pretty high.

3mg per week or 4mg depending on how the days fall... for 600mg test.

I use 0.5mg mon/wed/Friday for 500mg test e.

yes everyone is different and some don't need any AI but I would drop the dose for 5-7 days or so

and then start back at 0.5mg eod and then get bloods after couple of weeks.

you will soon know after stopping for a week..if you had low estrogen.

have you got any other side effects?

itchy scalp is on the known effects of low estrogen  but not everyone gets each side effect from high or low estrogen obviously.

Share this post


Link to post
Share on other sites
13 hours ago, darren.1987 said:

Your adex dose is pretty high.

3mg per week or 4mg depending on how the days fall... for 600mg test.

I use 0.5mg mon/wed/Friday for 500mg test e.

yes everyone is different and some don't need any AI but I would drop the dose for 5-7 days or so

and then start back at 0.5mg eod and then get bloods after couple of weeks.

you will soon know after stopping for a week..if you had low estrogen.

have you got any other side effects?

itchy scalp is on the known effects of low estrogen  but not everyone gets each side effect from high or low estrogen obviously.

Thanks for the reply mate.

I do think that i have crashed my estrogen, sides such as itchy skin, dry skin, slight shedding etc.

I have dropped the adex to see if it improves.

Cheers

Share this post


Link to post
Share on other sites
14 hours ago, Clubber Lang said:

you could have a allergy to the carrier oil in the Test. I had it once before many years ago, back was itching like fcuk. I took allergy tablets and it eased, but still ditched the oil and got something new, it stopped.

I had this from a brand I used a little while ago. Didn’t think it would be a reaction to carrier oil, but I tried another brand and it settled, went back to the original brand and it kicked back off. Not sure exactly what oil they used but hasn’t occurred since 

Share this post


Link to post
Share on other sites

Polycythemia , your blood is to thick due to testosterone use, I guess you are prone to it, one of the side effects it’s itchy skin when the blood pressure rises and you start to sweat , check rbc and hematocrit 

Share this post


Link to post
Share on other sites

DHT causing hair loss perhaps. MPB sufferers tend to get itchy scalps when losing hair.

Finasteride or Saw Palmetto might make it go away if so. I saw studies where they gave finasteride to guys using 500 or 600 mg of testosterone per week, and they did not get any less gains than guys who did not add finasteride. It might even have been dutasteride, which is twice as strong.

Share this post


Link to post
Share on other sites
6 hours ago, JackTorrance said:

DHT causing hair loss perhaps. MPB sufferers tend to get itchy scalps when losing hair.

Finasteride or Saw Palmetto might make it go away if so. I saw studies where they gave finasteride to guys using 500 or 600 mg of testosterone per week, and they did not get any less gains than guys who did not add finasteride. It might even have been dutasteride, which is twice as strong.

So many reports of people who can never produce DHT again after finasteride. Mast, proviron and test doesn't help them either. Scary stuff. From permanent ED to crooked dicks. Not to mention all the mental sides low DHT brings. 

Share this post


Link to post
Share on other sites
1 hour ago, iamyou said:

So many reports of people who can never produce DHT again after finasteride. Mast, proviron and test doesn't help them either. Scary stuff. From permanent ED to crooked dicks. Not to mention all the mental sides low DHT brings. 

Anecdotally, I used finasteride for years with no apparent ill effects whatsoever. I stopped using it and I didn't lose my hairline at all so I guess I didn't even need it, must just be my natural hairline...

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×